# SDR IPXA10559284

- Difficulty date: April 10, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CARGO BAY FLOOR PANEL BS 440-480 RBL 25-45 PUNCTURED AND DENTED ON UPPER AND LWR SURFACE.  REPLACED FLOOR PANEL PER UPS EO B757-5320-9692-G AND SRM 53-00-50-1A-1.
